Announcement

Collapse
No announcement yet.

Oh no.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Oh no.

    I've stopped being paranoid, and I don't know how to function.

    Witnessed tonight was the throwback to paranoia.

    But, just now, I realize what has happened: I'm not paranoid anymore.

    I tried dying my hair red. It turned pink. Maybe if I put more in...

    This is in psychedelics cause it is, kinda, these drugs they gave me. One is a new one, they said, called hydroxizine.

    And we have no health, medicine, or psychiatry/psychology board to my knowledge.


    #2
    Odd, ‘cause I’d say an end to paranoia would be a good thing. Normally.

    Sounds to me like you’re in a paradoxical state where you’re paranoid about not being paranoid

    Comment


      #3
      lol Yeah, I am a little bit. All of my fantasies revolve around sheer terror.

      But I'm contented, so I'll try and not fight it.

      Paranoia becomes one's mistress after a while. A motivating factor, hopefully not.

      Comment


        #4
        Originally posted by the Riddler View Post

        I tried dying my hair red. It turned pink.
        Thanks For The LOL......I Was In Need Of A Good Laugh On This Grey, Overcast Day......



        Cheers Glen.

        Comment


          #5
          Has there ever been a time when something good happened in your life, from being paranoid? I've been paranoid before (not drug induced) and I didn't like it. lol ?

          Comment


            #6
            Originally posted by the Riddler View Post
            I've stopped being paranoid, and I don't know how to function.

            Witnessed tonight was the throwback to paranoia.

            But, just now, I realize what has happened: I'm not paranoid anymore.

            I tried dying my hair red. It turned pink. Maybe if I put more in...

            This is in psychedelics cause it is, kinda, these drugs they gave me. One is a new one, they said, called hydroxizine.

            And we have no health, medicine, or psychiatry/psychology board to my knowledge.
            That is the exact same drug I get to "go with" my lexapro every month. I think this pill, that is normally a type of antihistamine, maybe acts more as an anxiety reducer with combined with my regular medicine, Lexapro. I do think it helps. They told me not to take it with tylenol or ibuprophen because "it would make me feel loopy"...so that is exactly what I did the first night I got them.

            I also thought - this damn out to make me feel a wee bit sleepy since the tylenol and ibuprophen I took were both for night. Anyway, I could maybe barely, sort of, tell I'd taken something.

            I take 2 when I feel real anxious, and in my mind I get a little calmed down. lol psychosomatic medicine?

            Comment


              #7
              Originally posted by the Riddler View Post

              This is in psychedelics cause it is, kinda, these drugs they gave me. One is a new one, they said, called hydroxizine.




              I think it's really hydroxychloroquine you are taking
              yay Trump 2024

              Comment


              • neonspectraltoast
                neonspectraltoast commented
                Editing a comment
                I did accidentally refer to it as that to my nurse.

              #8
              Originally posted by Vanilla Gorilla View Post



              I think it's really hydroxychloroquine you are taking
              yay Trump 2024
              It definitely seemed to have a psychedelic effect on Trump :-D

              Comment


                #9
                We have a Health & Fitness sub.

                Hydroxizine looks like a hypnotic, Ghb is the only other drug from that class that I have any experience with but their pharmacodynamics look very different. Interesting response you had to the drug.

                Comment


                • neonspectraltoast
                  neonspectraltoast commented
                  Editing a comment
                  I need to be hypnotized to believe reality, so that makes sense. I feel much better.

                  Not too sure about this other stuff they've got me on, escotalopran. Sewms to increase my anxiety. And Prazosin...I'm still having nightmares.

                  They put me on it cause I dreamed this female tv personality went psycho on TV and started stabbing people with a knife.

                #10
                ID some Vistaril Hydroxizine for summer heat rash. Same time Id some Shrooms.. My research suggested it wouldnt cause much interference and it didnt. But what I do remember is laying on a chair with my eyes closed and the strangest CEV I recall was a slot machine rolling in my vision. And like the real slot machine it would spin and stop with 3 windows, I can see it across my vision..

                Comment


                  #11
                  Originally posted by Osquirrell View Post
                  ID some Vistaril Hydroxizine for summer heat rash. Same time Id some Shrooms.. My research suggested it wouldnt cause much interference and it didnt. But what I do remember is laying on a chair with my eyes closed and the strangest CEV I recall was a slot machine rolling in my vision. And like the real slot machine it would spin and stop with 3 windows, I can see it across my vision..
                  It doesn't make me hallucinate at all.. just reduces my paranoia. I'm pretty sure people are laughing, but I don't care.

                  Comment

                  Working...
                  X